Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from fever and swollen glands with vomiting

my husband has swolen glands in his thought, nausia slight vomiting low grade fever , a rash on his forehead and sinus pressure I don t know what to give him I already gave him 2 diphohydramine thinking the rash may be some sort of allergy but it diddnt help aside from making him sleep
Asked On : Tue, 8 Mar 2011
Answers:  2 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello... give him, belladona 200 single dose its a homeoapthic medicine so safe,sure n faster results.. n give him paracetamol thrice daily..
if the symptoms still persist then consult a doctor.
Answered: Tue, 8 Mar 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

He seems to be having upper respiratory tract infection, please do consult a good ENT specialist. Encourage your husband to drink plenty of warm water, take steam inhalation 2-3times/day and also some pain killers. Any more doubts you are welcome.

Dr. Naveen Kumar
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor